# SDR SWAA2016061352773

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 70,578 hours, 56,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT OTBD STR ATTACH BRACKET CORRODED AT BS 727E, STR 27R.  R & R BRACKET IAW EA.
